# SDR 97FDEA00877

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Condition: Failed
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO SMOKE ALARM CAME ON 10 MIN INTO FLIGHT.  NR 2 AREA ILLUMINATED FLIGHT LEVEL 210 EMERGENCY PROCEDURES ACCOMPLISHED AS PER CHECK LIST.  NR 2 EXTINGUISHED 2 MINUTES LATER.  RE-ILLUMINATED 10 MINUTES LATER.  ON 5 MILE FINAL, CYCLED ON AND OFF 3 TO 4 TIMES.  EVACUATED AIRCRAFT VIA EMERGENCY SLIDE.  *S/D*  SWAPPED CANNON PLUGS ON DETECTORS, PROBLEM FOLLOWED, FLASHING LIGHT POSITION NR 2.  REMOVED AND REPLACED NR 2 SMOKE DETECTOR PER MAINTENANCE MANUAL 26-16-1, OPERATIONAL CKS GOOD.
